English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51317/86412 (59%)
Visitors : 8179316      Online Users : 63
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/18490


    Title: Fuzzy-weighted bootstrap estimation in semi-parametric model
    Authors: Tsai, Tzong-ru;Wu, Shuo-jye
    Contributors: 淡江大學統計學系
    Keywords: Bootstrap estimation;optimal fuzzy clustering analysis method;ordinary least squares estimation;percentile interval estimation;semi-parametric model
    Date: 2003-11
    Issue Date: 2009-09-01 16:09:12 (UTC+8)
    Publisher: TARU Publications
    Abstract: Many statisticians use a semi-parametric model to examine the relationship between explanatory and response variables. In practice, a data set often contains outliers and, hence the traditional estimation methods may not be appropriate. Wu et al. (1996) provided a fuzzy-weighted estimator to reduce the influence of outliers and they discussed its asymptotic properties. However, the test performance in small sample is not discussed. In this paper, a percentile interval estimation method based on fuzzy-weighted bootstrap samples is provided and we call the improved percentile interval estimation method. We show that the fuzzy-weighted bootstrap estimator and the fuzzy-weighted estimator have the same asymptotic properties. In addition, the proposed method can reduce the influence of outliers efficiently when we make inference about the scaled regression coefficient in small sample. Hence, we provide an alternative estimation method to make inference when sample size is small.
    Relation: Journal of statistics and management systems 6(3), pp.443-461
    DOI: 10.1080/09720510.2003.10701092
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML22View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback